Asymptotic normality of a discrete procedure of stochastic approximation in a semi-Markov medium

Authors

  • Ya. M. Chabanyuk

Abstract

We obtain sufficient conditions for the asymptotic normality of a jump procedure of stochastic approximation in a semi-Markov medium using a compensating operator of an extended Markov renewal process. The asymptotic representation of the compensating operator guarantees the construction of the generator of a limit diffusion process of the Ornstein-Uhlenbeck type.

Published

25.10.2006

Issue

Section

Research articles

How to Cite

Chabanyuk, Ya. M. “Asymptotic Normality of a Discrete Procedure of Stochastic Approximation in a Semi-Markov Medium”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 10, Oct. 2006, pp. 1425–1433, https://umj.imath.kiev.ua/index.php/umj/article/view/3543.